MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-400-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Headache (1880); Vasoconstriction (2126); Ischemia Stroke (4418)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that a patient treated with a ped2 pipeline, navien58 catheter, and phenom27 catheter right internal carotid artery ascending cervical segment vasospasm. intraarterial verapamil 10 mg was administered.No hospitalization.The event resolved on (b)(6) 2024.The event had a causal relationship with the procedure. on (b)(6) 2024 office visit: continuation of bruising plavix is causing.Baseline aneurysm characteristics: side (hemisphere): right.Segment of  internal carotid artery (ica): c6.Location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 4mm.Aneurysm dome height: 4mm.Aneurysm dome width: 4mm.Aneurysm neck size: 4mm.Parent artery diameter distal to aneurysm: 3mm.Parent artery diameter proximal to aneurysm: 3mm.Additional information received reported intra-arterial verapamil 10mg was administered during the procedure to address the vasospasm.Site assessment determined the vasospasm had a causal relationship to the procedure.Navien and phenom catheter identifying information was not available.2025-feb-22 lsh 1308220934 (hcp, sdy): additional information received reported post procedure mri (b)(6) 2025 indicates multiple punctate recent infarcts within the right cerebral hemisphere, likely related to angiography.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the sponsor assessed the vasospasm as caused by the procedure.It was reported that the patient experienced headache and bruising on 26-sep-2024.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported excess bruising after using plavix.Investigator assessed the event as related to plavix.No change in medication was made.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21635486
Report Number2029214-2025-00698
Device Sequence Number9372164
Product Code OUT
UDI-Device Identifier00763000284336
UDI-Public00763000284336
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED2-400-14
Device Catalogue NumberPED2-400-14
Device Lot NumberB727475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2025
Supplement Date Received by Manufacturer05/10/2025
06/13/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/19/2025
06/18/2025
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight62 KG